Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the factorization of a class of difference operators


Authors: Jet Wimp and Jerry Fields
Journal: Bull. Amer. Math. Soc. 74 (1968), 1068-1071
MathSciNet review: 0234025
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1968-12050-6